Getting Pregnant <
Trying to conceive
28/06/2016 at 10:07
Hi, I wonder if u can help me, I m so confused! I have been on microgynon for years, I decided to come off and took my last pill end if may as I want to get pregnant! We had sex during my withdrawel bleed/period and now 28 days later my period is still not here! I have cramping like period is coming on and then nothing, I am 31 years old!
28/06/2016 at 11:04
it can take months for everything to get back to normal although it is not unheard of for people to get pregnant right away..... take a test or get an appointment with your doc xxx
28/06/2016 at 11:22
Thanks, I appreciate ur comment! I guess I m just hoping to be pregnant! I m going to the toilet a lot more, a little constipated and eating more but I guess these can just be related to coming off the pill! I don't think I d be that lucky to get pregnant that quick xxx
28/06/2016 at 11:38
Hi Simpson, I was on Microgynon too and came off in early Feb - my first cycle was 50 days long and I had so many pg symptoms. It's pretty normal for it to take a while to get a period again - the first time I came off it took 16 weeks and this time it took 8. I think 4-6 weeks is more usual though. I ended up testing once a week until my period came as I had no idea what was happening.
Best of luck! You could be one of the lucky ones and get pg this cycle, you never know. I managed to conceive on my second cycle even though I didn't ovulate until after day 40, so anything can happen...
28/06/2016 at 12:03
Thanks, u ve been really helpful! I m going to hold off doing a pregnancy test just now as I know it can take quite a while for things to get back to normal and I think I m just been silly and will probably just end up being disappointed! I m starting to feel like all my symptoms are just my imagination running away with me xxx
28/06/2016 at 12:09
I fell pregnant on micrognon but was totally unaware until I was 16 weeks. was on it for 9 years on and off and during any breaks it used to take ages for my cycle to regulate and I often convinced myself I was pregnant. you body can take a while to settle after any contraception. I was on a really low rise one after my daughter, loestrin20 and things seemed to settle much quicker after stopping. Fingers crossed for you though!
28/06/2016 at 12:17
I think I will definitely give it a few more weeks before I do anything! I m sure my period will arrive at some point! Ur comments are really helpful tho as I didn't know what to do but definitely going to just wait and see if my cycle takes a while to calm down! Xxx
28/06/2016 at 12:27
Also, has anyone experienced symptoms since coming off microgynon or any pill? I going for a pee practical every 30 mins and always feel like I need to go! Over eating and upper back pain? Xxx
28/06/2016 at 12:42
I had quite a lot of symptoms in my first few weeks off the pill - cramps, nausea, dizziness, sore nipples - lots of pregnancy ones basically! Not sure about going to the loo lots as I do that anyway... I know hormones can mess with your appetite too. It's so frustrating that the symptoms of pregnancy a very similar to PMS.
29/06/2016 at 13:49
I ve just done a pregnancy test and got an invalid result, does anyone knows what this means and what should I do?
29/06/2016 at 14:09
I think that just means it didn't work properly for some reason and so you should do another one.
01/07/2016 at 17:24
Sugarandspice85 I'm glad ive read this now.
Im 24 and came off the pill last month as OT and I are TTC. I had a withdrawal bleed. I'm now due on and have had so many symptoms. Headaches, runny nose, cramps, 2-3 days of random light spotting, fatigue, constipation, regular toilet trips. I thought I was pregnays but tool 3 HPT and all negative. So I'm guessing I'm experiencing same as you as I didn't know it could take that long to return to normal.
good luck Simpson84 spreading babydust all round x
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.